Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 264, NWS Wichita, KS

October 2, 20144 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 2, 2014, 9:15 AM CDT for 4 counties in Kansas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2014, 9:15 AM CDT (14:15 UTC)
Expired
Oct 2, 2014, 9:31 AM CDT
In force
16 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Chautauqua County, KS, Elk County, KS, Montgomery County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 134 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 8:00 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 2.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1377 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WUUS53 KICT 021415
SVRICT
KSC019-049-125-205-021445-
/O.NEW.KICT.SV.W.0264.141002T1415Z-141002T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
915 AM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS...
  NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
  SOUTHWESTERN WILSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 945 AM CDT

* AT 912 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELK CITY...
  AND MOVING EAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  INDEPENDENCE...NEODESHA...ALTOONA...BUXTON...BOLTON AND SYCAMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS WARNING REPLACES PREVIOUS WARNING FOR THIS STORM. 

&&

LAT...LON 3748 9591 3753 9565 3725 9558 3710 9597
      3720 9613 3743 9614
TIME...MOT...LOC 1415Z 253DEG 38KT 3735 9592

HAIL...1.00IN
WIND...<50MPH

$$

PEARCE
2 follow-up statements
932 
WWUS53 KICT 021426
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
926 AM CDT THU OCT 2 2014

KSC019-049-021436-
/O.CAN.KICT.SV.W.0264.000000T0000Z-141002T1445Z/
CHAUTAUQUA KS-ELK KS-
926 AM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELK AND
NORTHEASTERN CHAUTAUQUA COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3724 9597 3747 9596 3753 9565 3725 9558
      3714 9586
TIME...MOT...LOC 1426Z 229DEG 38KT 3740 9585

$$

KSC125-205-021445-
/O.CON.KICT.SV.W.0264.000000T0000Z-141002T1445Z/
MONTGOMERY KS-WILSON KS-
926 AM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WILSON AND NORTHERN MONTGOMERY COUNTIES UNTIL 945 AM CDT...

AT 923 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
ELK CITY...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
NEODESHA...ALTOONA AND SYCAMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3724 9597 3747 9596 3753 9565 3725 9558
      3714 9586
TIME...MOT...LOC 1426Z 229DEG 38KT 3740 9585

HAIL...1.00IN
WIND...<50MPH

$$

PEARCE
007 
WWUS53 KICT 021431
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
931 AM CDT THU OCT 2 2014

KSC125-205-021440-
/O.CAN.KICT.SV.W.0264.000000T0000Z-141002T1445Z/
MONTGOMERY KS-WILSON KS-
931 AM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILSON AND NORTHERN
MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3724 9597 3747 9596 3753 9565 3725 9558
      3714 9586
TIME...MOT...LOC 1430Z 229DEG 38KT 3742 9580

$$

PEARCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 7:04 AM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Oct 2, 7:04 AM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
704 AM CDT THU OCT 2 2014

...UPDATED FOR 12Z AVIATION DISCUSSION...

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 319 AM CDT THU OCT 2 2014

CURRENT SURFACE OBSERVATIONS AND FINE LINE ON RADAR IMAGERY SHOW THE
COLD FRONT PUSHING THROUGH BARTON...ELLSWORTH...AND LINCOLN COUNTIES
ACROSS CENTRAL KANSAS. STARTING TO SEE SOME ELEVATED CONVECTION
DEVELOP BEHIND THE FRONT...THIS CONVECTION SHOULD CONTINUE TO FILL
IN ACROSS CENTRAL KANSAS THROUGHOUT THE MORNING HOURS AS UPPER LEVEL
ENERGY  APPROACHES FROM THE WEST. AS THIS ENERGY CONTINUES LIFTS
INTO SOUTHWEST KANSAS FOR TODAY...THE MAIN CONCERN WILL BE THE
POTENTIAL FOR STRONG-SEVERE STORMS THAT WILL LIKELY DEVELOP AHEAD OF
THE COLD FRONT EAST OF THE FLINT HILLS THIS AFTERNOON. ONGOING
CONVECTION ACROSS FAR SOUTHEAST KANSAS WILL CONTINUE INTO THE
MORNING HOURS AS MOISTURE TRANSPORT CONTINUES AHEAD OF THE COLD
FRONT. ANY LINGERING CLOUDS IN SOUTHEAST KANSAS MAY INHIBIT SURFACE
HEATING AND FURTHER DESTABILIZATION...HOWEVER WITH STRONG FORCING
ALONG THE COLD FRONT AND WEAK/MODERATE INSTABILITY ALREADY IN PLACE
EXPECT STRONG-SEVERE STORMS TO REDEVELOP ALONG AND EAST OF THE FLINT
HILLS DURING THE EARLY AFTERNOON HOURS. THE MAIN THREAT WILL
INITIALLY BE LARGE HAIL WITH SURFACE BASED CAPE RANGING FROM
2000-3000J/KG AND DEEP LAYER SHEAR APPROACHING 40-50KTS. STRAIGHT
LINE DAMAGING WINDS WILL BECOME THE MAIN THREAT ONCE THE DEEP LAYER
SHEAR BECOMES ORIENTED PARALLEL TO FORCING ALONG THE COLD FRONT AND
STORMS CONGEAL INTO A SQUALL LINE. THIS LINE OF STORMS WILL VACATE
SOUTHEAST KANSAS THIS EVENING AND USHER IN COOLER AND DRIER AIR FOR
FRIDAY AND THE WEEKEND.

A SECOND COLD FRONT WILL PUSH THROUGH CENTRAL KANSAS ON FRIDAY AS AN
AREA OF HIGH PRESSURE DROPS DOWN FROM THE NORTHERN ROCKIES.
NORTHERLY WINDS WILL INCREASE THROUGHOUT FRIDAY AND COOLER AIR WILL
SETTLE INTO CENTRAL KANSAS FRIDAY NIGHT. THE COMBINATION OF CLEAR
SKIES AND LIGHT WINDS WILL LEAD TO TEMPERATURES DROPPING INTO THE
MID 30S ACROSS CENTRAL KANSAS AND UPPER 30S ACROSS SOUTH CENTRAL AND
SOUTHEAST KANSAS. AREAS OF PATCHY FROST MAY DEVELOP...ESPECIALLY
ACROSS CENTRAL KANSAS WHERE TEMPERATURES WILL BE COOLER. SATURDAY IS
SHAPING UP TO BE A GORGEOUS FALL DAY WITH EASTERLY WINDS AND
SEASONAL TEMPERATURES AS NORTHWEST FLOW CONTINUES ACROSS THE AREA.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 319 AM CDT THU OCT 2 2014

NORTHWEST FLOW WILL CONTINUE ACROSS KANSAS THROUGH WEDNESDAY AS THE
UPPER LEVEL WAVE BECOMES CUTOFF OVER THE GREAT LAKES. THE SURFACE
RIDGE OF HIGH PRESSURE TRAVERSES CENTRAL AND EASTERN KANSAS
SOUTHERLY FLOW WILL RETURN AND TEMPERATURES WILL SLOWLY WARM BACK UP
INTO THE 80S BY EARLY NEXT WEEK.

RITZMAN

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 703 AM CDT THU OCT 2 2014

WARM ADVECTION AND LOW LEVEL MOISTURE TRANSPORT CONTINUES TO LEAD TO
PREFRONTAL SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF SE KS MAINLY
TO THE EAST OF THE KCNU TAF SITE. EXPECT THIS AREA OF SHOWERS TO
GRADUALLY SHIFT EAST OF THE AREA IN SW MO...SO WILL KEEP A VCSH FOR
ANY LINGERING SHOWERS THIS MORNING.

NEXT CONCERN WILL A STRONG COLD FRONT THAT IS CURRENTLY BISECTING
THE FORECAST AREA...MAINLY LOCATED ALONG AND JUST WEST OF THE KS
TURNPIKE. SEEING SOME TRANSIENT IFR CIGS ALONG THE LEADING EDGE OF
THIS FRONT...THAT WILL AFFECT THE KHUT/KSLN TAF SITES FOR AN HOUR OR
TWO BEFORE MOVING EAST. THE MAIN SHORTWAVE THAT IS HELPING PUSH THIS
FRONT EAST-SOUTHEAST IS CURRENTLY MOVING ACROSS WRN KS. THIS IMPULSE
WILL INCREASE LIFT UNDER THE RESIDENT COLD CORE LEADING TO ELEVATED
POST FRONTAL SHOWERS AND SOME TSRA AFTER THE FRONT MOVES EAST ACROSS
INITIALLY CENTRAL KS...NEAR THE KRSL/KSLN TAF SITES. THEN FURTHER
EAST LATER THIS MORNING FOR THE KHUT/KICT TAFS AS WELL.

THINK THIS SHRA ACTIVITY AND ASSOCIATED MVFR CIGS WILL LINGER ACROSS
MOST OF THE FORECAST AREA UNTIL THE AFTERNOON HOURS.

AS THE FRONT PUSHES EAST...THERE IS A SMALL CHANCE OF TSRA
DEVELOPING ALONG THE FRONT OVER SE KS. BUT RAPID PROGRESSION OF
FRONT THIS MORNING WILL KEEP THIS CHANCE FURTHER TO THE EAST OF THE
FORECAST AREA...SO WILL GO WITH JUST SOME POST FRONTAL VCSH FOR KCNU
FOR NOW.

CLOUD COVER WILL CLEAR OUT RAPIDLY FROM WEST TO EAST THIS
EVENING...AS COOLER/DRIER AIR MOVES ACROSS THE AREA.  ANOTHER
REINFORCING COLD FRONT WILL DROP SOUTH ACROSS THE FORECAST AREA
AFTER 06Z/FRI...WHICH COULD LEAD TO SOME GUSTY NORTH WINDS.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72  47  64  37 /  50  10   0   0
HUTCHINSON      68  46  64  36 /  50  10  10   0
NEWTON          70  46  63  36 /  50  10  10   0
ELDORADO        74  47  63  36 /  60  10  10   0
WINFIELD-KWLD   75  48  65  38 /  50  10   0   0
RUSSELL         65  43  61  35 /  60  10  10   0
GREAT BEND      65  44  62  36 /  60  10  10   0
SALINA          66  45  60  36 /  60  10  10   0
MCPHERSON       67  46  61  36 /  60  10  10   0
COFFEYVILLE     85  51  66  37 /  90  40   0   0
CHANUTE         82  50  63  35 /  90  40  10   0
IOLA            80  50  62  35 /  90  40  10   0
PARSONS-KPPF    84  50  64  36 /  90  40   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 2, 8:23 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
823 AM CDT THU OCT 2 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-031330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
823 AM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
TODAY...GENERALLY ALONG AND EAST OF INTERSTATE 135. THE THREAT
WILL SHIFT GENERALLY ALONG AND EAST OF THE FLINT HILLS BY LATE
MORNING...EXITING SOUTHEAST KANSAS BY MID TO LATE AFTERNOON. THE
MAIN THREAT WILL BY LARGE HAIL UP TO PING PONG BALL SIZE THIS
MORNING...TRANSITIONING TO A LARGE HAIL AND DAMAGING WIND THREAT
BY LATE MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY GENERALLY EAST OF
INTERSTATE 135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

CDJ/ADK

In the hours before

Local storm report, Oct 2, 8:42 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
842 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             3 W ANDOVER             37.68N 97.20W
10/02/2014  E0.88 INCH       SEDGWICK           KS   TRAINED SPOTTER

            NICKEL SIZED HAIL NEAR GREENWHICH AND KELLOGG

&&

SGS
Local storm report, Oct 2, 8:44 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
844 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HAIL             4 W ANDOVER             37.69N 97.21W
10/02/2014  E0.75 INCH       SEDGWICK           KS   TRAINED SPOTTER

            PENNY SIZED HAIL NEAR CENTRAL AND GREENWICH

&&

SGS
Local storm report, Oct 2, 8:47 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
847 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     HAIL             4 WSW ANDOVER           37.68N 97.21W
10/02/2014  E1.00 INCH       SEDGWICK           KS   PUBLIC

            QUARTER SIZE HAIL REPORTED NEAR KELLOGG AND GREENWICH

&&

SGS
Local storm report, Oct 2, 8:51 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
851 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             6 ESE DOWNTOWN WICHITA  37.66N 97.24W
10/02/2014  E1.25 INCH       SEDGWICK           KS   PUBLIC

            DELAYED REPORT OF HALF DOLLAR SIZE HAIL REPORTED NEAR
            HARRY AND ROCK

&&

SGS
Special weather statement, Oct 2, 8:53 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
853 AM CDT THU OCT 2 2014

KSZ069-093-021430-
BUTLER-COWLEY-
853 AM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTH CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 930 AM CDT

* AT 852 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF ATLANTA...OR 16
  MILES NORTHEAST OF WINFIELD...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LATHAM.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3767 9667 3754 9655 3738 9692 3747 9700
TIME...MOT...LOC 1353Z 236DEG 34KT 3749 9684

PEARCE
Special weather statement, Oct 2, 9:04 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
904 AM CDT THU OCT 2 2014

KSZ069-021430-
BUTLER-
904 AM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 930 AM CDT

* AT 900 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR EL DORADO...MOVING NORTHEAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO LAKE.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3805 9670 3789 9653 3775 9687 3787 9700
TIME...MOT...LOC 1404Z 230DEG 30KT 3785 9683

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:14 PM CDTSpecial Weather StatementICTLabette31 min
Oct 1, 7:22 PM CDTSevere Thunderstorm WarningICTButler, Greenwood38 min
Oct 1, 7:24 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson51 min
Oct 1, 7:35 PM CDTSpecial Weather StatementICTLabette25 min
Oct 1, 8:00 PM CDTSevere Thunderstorm WarningICTAllen, Woodson30 min
Oct 1, 8:16 PM CDTSpecial Weather StatementICTGreenwood29 min
Oct 1, 8:28 PM CDTSpecial Weather StatementICTAllen32 min
Oct 2, 12:21 AM CDTSpecial Weather StatementICTCowley39 min
Oct 2, 1:01 AM CDTSpecial Weather StatementICTCowley44 min
Oct 2, 2:08 AM CDTSpecial Weather StatementICTMontgomery52 min
Oct 2, 2:32 AM CDTSpecial Weather StatementICTNeosho43 min
Oct 2, 4:44 AM CDTSpecial Weather StatementICTLabette46 min
Oct 2, 7:43 AM CDTSpecial Weather StatementICTSedgwick, Sumner47 min
Oct 2, 7:47 AM CDTSpecial Weather StatementICTCowley43 min
Oct 2, 8:11 AM CDTSevere Thunderstorm WarningICTSedgwick34 min
Oct 2, 8:28 AM CDTSpecial Weather StatementICTChautauqua47 min
Oct 2, 8:30 AM CDTSpecial Weather StatementICTCowley30 min
Oct 2, 8:40 AM CDTSpecial Weather StatementICTButler35 min
Oct 2, 8:46 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk29 min
Oct 2, 8:53 AM CDTSpecial Weather StatementICTButler37 min
Oct 2, 9:04 AM CDTSpecial Weather StatementICTButler26 min
Oct 2, 9:28 AM CDTSpecial Weather StatementICTGreenwood32 min
Oct 2, 9:36 AM CDTSpecial Weather StatementICTWilson24 min
Oct 2, 10:06 AM CDTSpecial Weather StatementICTNeosho24 min
Oct 2, 1:37 PM CDTSpecial Weather StatementICTLabette, Neosho38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.